# SDR ASAA2016040316222

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 692 hours, 225 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 6240181
- Condition: Clogged
- Location: Temp Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT SEVERAL INTERMITTENT INSTANCES OF EXTREMELY HOT AIR FROM ROW 6 TO ROW 12. SEVERAL MINOR ADJUSTMENT TO FWD CAB HAD NO EFFECT. ONLY AFTER TURNING FWD CAB EXTREMELY LOW DID THE ISSUE RESOLVE.  TO MAINTAIN ACCEPTABLE TEMP FROM ROW 6-12, FWD CABIN TEMP SELECTED VERY LOW AND AFT CABIN SELECTED HIGHER.  SYS WAS PRODUCING AIR TOO HOT ROW 6-12 WHEN CONFIGURED NORMALLY.  ACFT GROUNDED.  FOUND BOTH CABIN TEMP FILTER SCREENS CLOGGED, CLEANED SAME.  BOTH ZONE CONTROLLERS BITE CHECK GOOD IAW AMM 21-61-00.  SYS OPS CHECKS NORMAL, GROUND VERIFICATION SUCCESSFUL.
